Question about Injectable Lip Enhancement: just had lip dermal fillers with teosyal 5 days ago top q607

Article Medically reviewed by Dr. Gavin Chan (MBBS, cosmetic physician, liposuctionist)

Dr. Gavin Chan

Templestowe Lower and Berwick Clinics

Dr. Gavin Chan has a background in intensive care, anaesthesia, and emergency medicine. Since 2004, Dr. Chan has provided cosmetic procedures, including anti-wrinkle injections, dermal fillers, liposuction, fat transfer, skin needling, and laser treatments. He is a doctor trainer for various dermal fillers and anti-wrinkle injections.
Read More

Question:

Just had lip dermal fillers with teosyal 5 days ago.
Top lip at both sides feel hard and bottom lip sides feel hard, right side of bottom lip thicker than the left side. Also top lip broke out in cold sores, and lips tingling. Wish I hadnt bothered.
AB

Answer:

Teosyal is not a brand we use at The Victorian Cosmetic Institute. It is a hyaluronic acid based product. The irregularities that you are experiencing however are most likely to be a result of bruising/swelling and injector technique. It is still early days for you yet, and things may improve with time, or you may require a touch up. For those with cold sores (herpes simplex virus) we do recommend a dose of anti-viral medication on the day of the procedure to reduce the chance of this.

Dr. Gavin Chan
Dr. Gavin Chan

We're here to help

Our consultants will help you decide which treatment best suits you and your skin conditions/type.

Request a phone call